# SDR SWAA2024011640609

- Difficulty date: January 13, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 52,271 hours, 26,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PATH LIGHTING; AIRCRAFT RIGHT; 1ST HALF INOP.<[01] REMOVED AND REPLACED FLOOR PATH LIGHTING (PHOTOLUMINESCENT STRIP) RIGHT HAND 1ST HALF PER AMM 33-51-15.
